I've taken a small amount for sleep for 3 years and now I have cholesterol problems. I've gotten down to a 1/2 of a 25 mg tablet every night but then I develop a burning sensation in my head that doesn't go away until I take 25 mg/ day for about 2 weeks. Any thoughts or suggestions on how to get of this medicine without the headaches?
11 Jul 2011
Hello jl8844. Nice to meet you. My name is . Well, interesting question, in as much as you suffer from the burning sensations. I was also, like you on seroquel. Dropped it after several years because of the cost factor. Now I use Remeron/mirtazapine, instead of the seroquel. Question for you, have you mentioned this to your doctor? I've not heard of what you're going through, before. This is news to me. When I stopped the seroquel, I had no similiar problems in regards to what you are feeling, the burning sensation, in the head. I did have headaches. That followed me for a month or so, inbetween the time I went from seoquel onto mirtazapine. Often, severe, but then they would abate. My dose was a tad higher, meaning the seroquel (300mg). Once I began the mirtazapine, the headaches disappeared, went away all together. There are several other members who post here, and who are also on seroquel, perhaps they might have some thoughts for you.
Again, no burning sensation, but I did have the headaches. (but that was after stopping it completely) best of wishes to you, hopefully you'll feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Got 6hrs of sleep. the doctor priscribed it along with paxil if I dont think I need the seroquel to help me sleep do I still have to take it because ...
2 answers • 9 Jan 2011
I've heard once you take Seroquel for a certain amount of time you have to keep taking it for life. I can't sleep without it but I ...
7 answers • 13 Mar 2013
... halcion does not work for sleep with out the seroquel. A friend takes nuerotin and Restoral at nights a knocks out! Any advice
2 answers • 11 Jul 2014
I was taken off haloperidol and benztropine because of too many side effects I could not deal with. He put me on seroquel xr. 50mg. This medication I ...
3 answers • 19 Aug 2015